Alert archive / Ohio / River Flood Warnings in 2017

River Flood Warning 28, NWS Cleveland, OH

March 31, 2017Lake County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 31, 2017, 10:13 PM EDT for Lake County, Ohio. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Mar 31, 2017, 10:13 PM EDT (02:13 UTC)
Expired
Apr 2, 2017, 5:47 AM EDT
In force
32 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Lake County, OH

The radar

The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 8.30 ft at Apr 1, 2017, 12:00 AM EDT.

actionminormoderate5101504/0104/0204/03
Action stage
8 ft
Minor stage
12.5 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

748 
WGUS41 KCLE 010213
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1013 PM EDT FRI MAR 31 2017

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Grand River At Painesville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-011013-
/O.NEW.KCLE.FL.W.0028.170401T0213Z-170402T0430Z/
/PNVO1.1.ER.170401T0150Z.170401T0600Z.170401T2230Z.NO/
1013 PM EDT FRI MAR 31 2017

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Grand River At Painesville
* until late Saturday night.
* At 9 PM the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage late tonight and rise to near
  8.7 feet by early Saturday morning. The river will fall below flood
  stage by Saturday evening.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$
BM
5 follow-up statements
763 
WGUS81 KCLE 010310
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1110 PM EDT FRI MAR 31 2017

...The flood warning continues for the following rivers in Ohio...

  Killbuck Creek Near Killbuck
  Eagle Creek At Phalanx Station
  Grand River At Painesville
  Nimishillen Creek Near North Industry

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-011110-
/O.CON.KCLE.FL.W.0028.000000T0000Z-170402T0430Z/
/PNVO1.1.ER.170401T0127Z.170401T0600Z.170401T2230Z.NO/
1110 PM EDT FRI MAR 31 2017

The flood warning continues for 
  the Grand River At Painesville
* until late Saturday night.
* At 10:00 PM Friday the stage was 8.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near 8.7 feet overnight. 
  The river will fall below flood stage Saturday evening.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the 
  metropark south of Painesville. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC075-169-011110-
/O.EXT.KCLE.FL.W.0025.170401T1048Z-000000T0000Z/
/KILO1.1.ER.170401T1048Z.170402T0000Z.000000T0000Z.NO/
1110 PM EDT FRI MAR 31 2017

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* from Saturday morning until Monday.
* At 10:00 PM Friday the stage was 13.9 feet. 
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...Rise above flood stage by Saturday morning and rise to 
  near 15.5 feet by Saturday evening.
* At 16.0 feet...Low lying areas west of Water Street in the Village 
  of Killbuck are flooded. Flooded roads include County Road 621, 
  State Route 60 north, as well as local low lying roads. Holmes 
  county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including 
  County Road 1, Township Road 91, and County Road 621 are flooded.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC151-011110-
/O.CON.KCLE.FL.W.0027.000000T0000Z-170401T1443Z/
/NHSO1.2.ER.000000T0000Z.170401T0600Z.170401T0843Z.NO/
1110 PM EDT FRI MAR 31 2017

The flood warning continues for 
  the Nimishillen Creek Near North Industry
* until Saturday morning.
* At 10:15 PM Friday the stage was 10.0 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will remain around 10.0 feet overnight. 
  The river will fall below flood stage early Saturday morning.
* At 11.0 feet...Several low lying roads near the creeks flooded. 
  This includes southeast Baum Street, Cheyenne Street, and southeast
  Sparta Avenue.
* At 10.5 feet...Low lying portions of Cheyenne Street, Southeast 
  Sparta Avenue, and Allenford Avenue threatened.
* At 9.5 feet...Flooding south of Canton from Ridge Avenue to 
  Allenford.
* At 8.0 feet...Creek out of banks. Threatening low lying roads 
  between North Industry and Howenstine.


&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

OHC155-011110-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-170401T1700Z/
/PHAO1.1.ER.170401T0055Z.170401T0500Z.170401T1100Z.UU/
1110 PM EDT FRI MAR 31 2017

The flood warning continues for 
  the Eagle Creek At Phalanx Station
* until Saturday afternoon.
* At 10:00 PM Friday the stage was 9.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 10.0 feet overnight. 
  The river will fall below flood stage late Saturday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Knowlton Road will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
BM
519 
WGUS81 KCLE 011110
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
710 AM EDT SAT APR 1 2017

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

...The flood warning continues for the following rivers in Ohio...

  Grand River At Painesville
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-011910-
/O.CON.KCLE.FL.W.0028.000000T0000Z-170402T0430Z/
/PNVO1.1.ER.170401T0127Z.170401T1200Z.170401T2230Z.NO/
710 AM EDT SAT APR 1 2017

The flood warning continues for 
  the Grand River At Painesville
* until late tonight...or until the warning is cancelled.
* At  6:00 AM Saturday the stage was 8.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near 8.7 feet by this morning. 
  The river will fall below flood stage this evening.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the 
  metropark south of Painesville. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC075-169-011910-
/O.CON.KCLE.FL.W.0025.000000T0000Z-000000T0000Z/
/KILO1.1.ER.170401T1128Z.170402T0000Z.000000T0000Z.NO/
710 AM EDT SAT APR 1 2017

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until further notice...or until the warning is cancelled.
* At  7:00 AM Saturday the stage was 14.9 feet. 
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...Rise above flood stage by this morning and rise to near 
  15.5 feet by this evening.
* At 16.0 feet...Low lying areas west of Water Street in the Village 
  of Killbuck are flooded. Flooded roads include County Road 621, 
  State Route 60 north, as well as local low lying roads. Holmes 
  county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including 
  County Road 1, Township Road 91, and County Road 621 are flooded.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-011910-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-170402T0200Z/
/PHAO1.1.ER.170401T0055Z.170401T1100Z.170401T2000Z.UU/
710 AM EDT SAT APR 1 2017

The flood warning continues for 
  the Eagle Creek At Phalanx Station
* until this evening...or until the warning is cancelled.
* At  7:00 AM Saturday the stage was 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by late this 
  afternoon.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Knowlton Road will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
563 
WGUS81 KCLE 011909
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
309 PM EDT SAT APR 1 2017

...The flood warning continues for the following rivers in Ohio...

  Grand River At Painesville
  Killbuck Creek Near Killbuck
  Mahoning River At Leavittsburg
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-020309-
/O.EXT.KCLE.FL.W.0028.000000T0000Z-170402T1912Z/
/PNVO1.1.ER.170401T0127Z.170401T1730Z.170402T1312Z.NO/
309 PM EDT SAT APR 1 2017

The flood warning continues for 
  the Grand River At Painesville
* until Sunday afternoon...or until the warning is cancelled.
* At  2:00 PM Saturday the stage was 8.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near 8.4 feet by this evening. 
  The river will fall below flood stage Sunday morning.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the 
  metropark south of Painesville. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC075-169-020309-
/O.EXT.KCLE.FL.W.0025.000000T0000Z-170403T0300Z/
/KILO1.1.ER.000000T0000Z.170402T0000Z.170402T2100Z.NO/
309 PM EDT SAT APR 1 2017

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until Sunday evening...or until the warning is cancelled.
* At  3:00 PM Saturday the stage was 15.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 15.4 feet by this evening. 
  The river will fall below flood stage Sunday afternoon.
* At 16.0 feet...Low lying areas west of Water Street in the Village 
  of Killbuck are flooded. Flooded roads include County Road 621, 
  State Route 60 north, as well as local low lying roads. Holmes 
  county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including 
  County Road 1, Township Road 91, and County Road 621 are flooded.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-020309-
/O.EXT.KCLE.FL.W.0029.000000T0000Z-170402T1320Z/
/LEAO1.1.ER.000000T0000Z.170402T0000Z.170402T0720Z.NO/
309 PM EDT SAT APR 1 2017

The flood warning continues for 
  the Mahoning River At Leavittsburg
* until Sunday morning...or until the warning is cancelled.
* At  2:15 PM Saturday the stage was 10.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 10.7 feet by this evening. 
  The river will fall below flood stage Sunday morning.
* At 11.0 feet...Flood waters may begin to affect operations in 
  industrial low lying areas in town.
* At 10.0 feet...Lowland flooding will occur near the town of 
  Leavittsburg.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC155-020309-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-170402T1500Z/
/PHAO1.1.ER.170401T0055Z.170401T1800Z.170402T0900Z.UU/
309 PM EDT SAT APR 1 2017

The flood warning continues for 
  the Eagle Creek At Phalanx Station
* until Sunday morning...or until the warning is cancelled.
* At  3:00 PM Saturday the stage was 11.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 11.8 feet by late this 
  afternoon. The river will fall below flood stage Sunday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Knowlton Road will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

Sefcovic
096 
WGUS81 KCLE 020308
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1108 PM EDT SAT APR 1 2017

...The flood warning is cancelled for the following rivers in Ohio...

  Mahoning River At Leavittsburg

...The flood warning continues for the following rivers in Ohio...

  Grand River At Painesville
  Killbuck Creek Near Killbuck
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-021108-
/O.CON.KCLE.FL.W.0028.000000T0000Z-170402T1912Z/
/PNVO1.1.ER.170401T0127Z.170401T1730Z.170402T1312Z.NO/
1108 PM EDT SAT APR 1 2017

The flood warning continues for 
  the Grand River At Painesville
* until Sunday afternoon.
* At 10:00 PM Saturday the stage was 8.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near 8.3 feet overnight. 
  The river will fall below flood stage Sunday morning.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the 
  metropark south of Painesville. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC075-169-021108-
/O.CON.KCLE.FL.W.0025.000000T0000Z-170403T0300Z/
/KILO1.1.ER.000000T0000Z.170402T0200Z.170402T2100Z.NO/
1108 PM EDT SAT APR 1 2017

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until Sunday evening.
* At 11:00 PM Saturday the stage was 15.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...the river will fall to below flood stage by Sunday 
  afternoon.
* At 16.0 feet...Low lying areas west of Water Street in the Village 
  of Killbuck are flooded. Flooded roads include County Road 621, 
  State Route 60 north, as well as local low lying roads. Holmes 
  county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including 
  County Road 1, Township Road 91, and County Road 621 are flooded.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-020338-
/O.CAN.KCLE.FL.W.0029.000000T0000Z-170402T1320Z/
/LEAO1.1.ER.000000T0000Z.170401T2315Z.170402T0155Z.NO/
1108 PM EDT SAT APR 1 2017

* At 10:15 PM Saturday the stage was 9.9 feet. 
* No flooding is currently forecast.
* The river fell below flood stage late this evening and will
  continue to fall overnight.
* Flood stage is 10.0 feet.
* At 10.0 feet...Lowland flooding will occur near the town of 
  Leavittsburg.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC155-021108-
/O.CON.KCLE.FL.W.0026.000000T0000Z-170402T1500Z/
/PHAO1.1.ER.170401T0055Z.170401T1800Z.170402T0900Z.UU/
1108 PM EDT SAT APR 1 2017

The flood warning continues for 
  the Eagle Creek At Phalanx Station
* until Sunday morning.
* At 11:00 PM Saturday the stage was 11.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by early Sunday
  morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Knowlton Road will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
BM
822 
WGUS81 KCLE 020948
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
547 AM EDT SUN APR 2 2017

...The flood warning is cancelled for the following rivers in Ohio...

  Grand River At Painesville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-021017-
/O.CAN.KCLE.FL.W.0028.000000T0000Z-170402T1912Z/
/PNVO1.1.ER.170401T0127Z.170401T1730Z.170402T0645Z.NO/
547 AM EDT SUN APR 2 2017

* At  5:00 AM Sunday the stage was 7.7 feet. 
* No flooding is currently forecast. However additional rises are expected 
  with rainfall that develops Monday afternoon and continues into Tuesday morning.
* Flood stage is 8.0 feet.
* At 8.0 feet...Water levels will overrun the banks along the 
  metropark south of Painesville. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 31, 9:39 PM EDT, 34 minutes earlier.

Area forecast discussion, Mar 31, 9:39 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
939 PM EDT Fri Mar 31 2017

.SYNOPSIS...
Low pressure over Ohio will shift east across Pennsylvania this
evening and then off the New Jersey Coast after midnight. High
pressure will build into the Ohio Valley and Lower Great Lakes
on Saturday. Sunday the high will drift east and extend from
Quebec to the Carolinas. On Monday low pressure will approach
from the Mississippi Valley.

&&

.NEAR TERM /THROUGH SATURDAY/...
No major changes to the forecast with this update. Added patchy
drizzle mention to the grids in correspondence with lighter
returns across the western part of the forecast area. Dense fog
appears to be less of an issue now, but will keep areas of fog
mention in the forecast through the overnight with some
visibility reductions to less than a mile at times, especially
across northeast Ohio and northwest PA.

Original discussion...
Low pressure over Ohio will shift east across PA through the
evening and off the NJ coast after midnight. Radar shows light
rain across north central and northeast Ohio into nwrn PA this
afternoon with light to moderate rain just south and southeast
of the area. This area of precip has not tended to move north in
the flow and had been anchored closer to the favored area of
upper divergence seen on satellite. Expect this area to shift
east with the low through the evening. That said still expect
light rain to persist through mid evening east half before
tapering off from the west. By morning will be down to a slight
chance pop in nwrn PA. The other main consideration for the
evening and overnight will be fog. Have been seeing this tend to
develop across the north central and northwestern tier of
counties as winds turn north off the lake. Some of the fog has
been dense but its quite variable. May need an advisory later
but for now will just have fog in the grids. Will have it in
northwest and north central counties to begin and then add
further east after midnight. Lows mainly in the mid 30s.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Saturday high pressure builds into the area from the northwest.
Will begin with just a slight chance opp in the grids in nw PA
in case the moisture is a bit slower pulling out. Otherwise
area will still be cloudy at dawn but breaks will develop from
the northwest as more dry air mixes in. Through the afternoon
the NAM shows dry at at 850mb gets into the area and than should
help clouds to break everywhere. High pressure will continue to
affect the area Saturday night and Sunday. The next chance of
rain comes Monday as low pressure moves into the Tennessee and
lower Ohio Valleys dragging deep moisture into the area. Will
have likely to categorical pops for much of the area Monday and
categorical ops Monday night. Highs mainly 40s Saturday and Mid
to upper 50s Sunday and Monday.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
The wet pattern will be continuing for the extended part of the
forecast as one after another upper lows moves over the area. One
system will be departing the area on Tue providing a decreasing
chance for shra. The possible dry period will be short as shra from
the next system may start to affect the west by the end of Tue night
with fairly widespread shra Wed thru Fri. The upper levels get
marginally cold enough for a possible change to snow for thu night
but the boundary may still be too warm. However, surface temps may
be cold enough by Fri night for snow but by then the precip will be
becoming light and shifting into the ne half of the area.

&&

.AVIATION /00Z Saturday THROUGH Wednesday/...
Rain pulling out to the east leaving behind very low ceilings
and visibilities in its wake. Will keep the LIFR conditions
going through the night across the area and then gradually
improve conditions from west to east tomorrow. Going VFR during
he afternoon tomorrow. Winds remain northwest 8 to 10 knots
through the duration of the TAF period.

OUTLOOK...Non-VFR likely Monday into Tuesday.

&&

.MARINE...
The low moving off to the east will produce nw winds that will
increase to 10 to 15 knots tonight and maybe 10 to 20 knots. Don't
think sca conditions will develop but it could be close. Winds
diminish and become changeable as high pressure moves across the
lake Sunday. The track of the next low is currently expected to stay
just se of the lake so light se winds should back to ne Monday and
north by Tue but should stay 15 knots or less.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...TK
NEAR TERM...Greenawalt/TK
SHORT TERM...TK
LONG TERM...Adams
AVIATION...Lombardy
MARINE...Adams
Hazardous weather outlook, Mar 31, 4:16 AM EDT, 17 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
416 AM EDT Fri Mar 31 2017

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-010830-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
416 AM EDT Fri Mar 31 2017

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

Locally heavy rain is possible today which could cause ponding of
water especially in low lying areas and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-010830-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
416 AM EDT Fri Mar 31 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 31, 4:20 PM EDT, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Cleveland OH
420 PM EDT Fri Mar 31 2017

OHZ003-007>012-089-PAZ001-312300-
Lucas-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Ashtabula Lakeshore-Northern Erie-
Including the cities of Toledo, Port Clinton, Fremont, Sandusky,
Lorain, Cleveland, Mentor, Ashtabula, and Erie
420 PM EDT Fri Mar 31 2017

...Areas of dense fog near the Lake Erie shore...

Areas of dense fog will affect portions of the area late this
afternoon into the early evening hours, especially along and near
the Lake Erie shoreline. Visibility reductions to a half mile or
less at times can be expected.

Motorists are reminded to use caution when driving through the dense
fog and allow extra time to reach your destination.

Greenawalt
Special weather statement, Mar 31, 5:32 PM EDT, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Cleveland OH
532 PM EDT Fri Mar 31 2017

OHZ018-019-027>029-036-037-312300-
Seneca-Huron-Wyandot-Crawford-Richland-Marion-Morrow-
Including the cities of Tiffin, Norwalk, Upper Sandusky, Bucyrus,
Mansfield, Marion, and Mount Gilead
532 PM EDT Fri Mar 31 2017

...Patchy dense fog early this evening...

Patchy dense fog will affect portions of north central Ohio early
this evening. Visibility reductions to a half mile or less at
times can be expected.

Motorists are reminded to use caution when driving through the dense
fog and allow extra time to reach your destination.

Greenawalt

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 9:40 AM EDTRiver Flood WarningCLETrumbull13 hr

Nearby

River Flood Warnings in Ohio, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.